Anabolic steroids and performance enhancing drugs have always been seen as drugs that lead to adverse reactions but most people forget that every potent medication can cause adverse reactions when misused or of a low grade and drugs like Clenbuterol (Clen) are no exceptions.

Indiscriminate use or abuse of Clenbuterol (or Clen) leads to health problems, ranging from mild to severe, such as difficulty in breathing, gastrointestinal irritation, myocardial infarction, skin rash, urticaria, diaphoresis, nausea, tightness in the chest, vomiting, dizziness, depleted phosphate levels, dry mouth, insomnia, muscular shivering, cardiac hypertrophy, palpitation, potassium depletion, loss of concentration, frequent mood swings, and drowsiness.

Clenbuterol abuse is also associated with adverse reactions like increased hypertension level, muscle pain, sweating, heartburn, face flushes, tremors, and restlessness. Abuse of this medication in the long term can also cause to infiltration of collagen materials into walls of the heart that causes the heart muscles to get stiffened, which may lead to reduced cardiovascular outcome and risk of strokes and arrhythmia. Clenbuterol side effects may even include muscle destruction in rare instances by causing a strain on the cardiovascular system, if the dosages are not supervised regularly.

It is worth noting that the use of Clen may lead to liver toxicity when this weight-loss medication is stacked with antibiotics, Accutane, oral 17-alpha-alkylated steroids, or hepatotoxic (toxic to liver) elements It is recommended that use of Clenbuterol should be stopped on an immediate base and medical health advice should be sought at the first, if the skin goes yellow as this could be a clear sign of hepatitis (inflammation of the liver).

Comments

comments